Advertisement

The Theory of Jacobi Forms

  • Martin Eichler
  • Don Zagier

Part of the Progress in Mathematics book series (PM, volume 55)

Table of contents

  1. Front Matter
    Pages i-v
  2. Martin Eichler, Don Zagier
    Pages 1-6
  3. Martin Eichler, Don Zagier
    Pages 7-7
  4. Martin Eichler, Don Zagier
    Pages 8-56
  5. Martin Eichler, Don Zagier
    Pages 57-88
  6. Martin Eichler, Don Zagier
    Pages 89-140
  7. Back Matter
    Pages 141-150

About this book

Keywords

DEX Finite Natural cls computed tomography (CT) elliptic curve elliptic function form function functions holomorphic function modular form quadratic form transformation variable

Authors and affiliations

  • Martin Eichler
    • 1
  • Don Zagier
    • 2
  1. 1.ArlesheimSwitzerland
  2. 2.Department of MathematicsUniversity of MarylandCollege ParkUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4684-9162-3
  • Copyright Information Birkhäuser Boston 1985
  • Publisher Name Birkhäuser, Boston, MA
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4684-9164-7
  • Online ISBN 978-1-4684-9162-3
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site